Cookies?
Library Header Image
LSE Research Online LSE Library Services

Denzin on rational choice theory

Abell, Peter (1990) Denzin on rational choice theory. Rationality and Society, 2 (4). pp. 495-499. ISSN 1043-4631

Full text not available from this repository.

Identification Number: 10.1177/1043463190002004006
Item Type: Article
Official URL: http://rss.sagepub.com/
Additional Information: © 1990 Sage Publications
Subjects: H Social Sciences > HM Sociology
Sets: Research centres and groups > Managerial Economics and Strategy Group
Departments > Management
Date Deposited: 20 Jan 2011 11:25
Last Modified: 06 Jun 2012 17:54
URI: http://eprints.lse.ac.uk/id/eprint/31514

Actions (login required)

View Item View Item